# SDR FDEA201702140557

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Debonded
- Location: Te Flap Vane
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP VANE, FOUND FROM OUTBOARD SECOND RUB STRIP IS DISBONDED AND DELAMINATED. REPAIRED IAW SRM 51-71-00.
